Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

Contents of Volume 25, Number 3

Regular del Pezzo surfaces with irregularity
Zachary Maddock.
J. Algebraic Geom. 25 (2016), 401-429
Abstract, references and article information
Full-text PDF
MathSciNet review: 3493588
A finiteness theorem for Lagrangian fibrations
Justin Sawon.
J. Algebraic Geom. 25 (2016), 431-459
Abstract, references and article information
Full-text PDF
MathSciNet review: 3493589
Functors given by kernels, adjunctions and duality
Dennis Gaitsgory.
J. Algebraic Geom. 25 (2016), 461-548
Abstract, references and article information
Full-text PDF
MathSciNet review: 3493590
Approximating curves on real rational surfaces
János Kollár and Frédéric Mangolte.
J. Algebraic Geom. 25 (2016), 549-570
Abstract, references and article information
Full-text PDF
MathSciNet review: 3493591
Local-global questions for tori over $p$-adic function fields
David Harari and Tamás Szamuely.
J. Algebraic Geom. 25 (2016), 571-605
Abstract, references and article information
Full-text PDF
MathSciNet review: 3493592
American Mathematical Society